MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Catalog Number 08890587190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e411 rack is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable hcg stat elecsys result from one patient sample tested on the cobas 8000 - cobas e 602 module.The initial result was not reported outside of the laboratory.The initial result was 64.53 miu/ml with a data flag.The first repeat result was >10000 miu/ml with a data flag.The second repeat result with the patient sample at 1:100 dilution was 42728 miu/ml with a data flag.This result was reported to the physician.
 
Additional Manufacturer Narrative
The investigation included a review of the customer's calibration, qc, prenalytics, and alarm trace.It was noted that the calibration signals were on the very low end of expectations.In the qc chart, there were several out-of-range results (high and low).The prenanalytics handling was determined to be insufficient to ensure a bubble/clot-free sample with sufficient volume.A general reagent issue could be excluded.The root cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17366471
Report Number1823260-2023-02380
Device Sequence Number6608340
Product Code DHA
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number08890587190
Device Lot Number628293
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale